# SDR 97UAL900412

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7448U
- Make and model: Boeing 727222
- Aircraft serial: 21902
- Engine: Pwa JT8D15
- System (JASC): 2360 · Static Discharge System
- Part: Static Wicks
- Part number: 740001
- Condition: Damaged
- Location: Airframe
- Component: Dayton Grang
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH NAVIGATION UNITS FAILED SIMULTANEOUSLY AFTER FLYING THROUGH PRECIPITATION.  AFTER 15 TO 20 MINUTES BOTH UNITS, WITHIN 15 SECONDS OF EACH OTHER, BEGAN TO OPERATE NORMALLY.  *S/D*  REPLACED ALL STATIC WICKS PART NUMBERS D/G740007 AND 740001.  NO FURTHER PROBLEMS.
